PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 71 | 1 | 55-61
Tytuł artykułu

An extension of an inequality due to Stein and Lepingle

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Hardy spaces consisting of adapted function sequences and generated by the q-variation and by the conditional q-variation are considered. Their dual spaces are characterized and an inequality due to Stein and Lepingle is extended.
Słowa kluczowe
Rocznik
Tom
71
Numer
1
Strony
55-61
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-09-26
Twórcy
autor
  • Department of Numerical Analysis, L. Eötvös University, Múzeum krt. 6-8, H-1088 Budapest, Hungary
Bibliografia
  • [1] N. Asmar and S. Montgomery-Smith, Littlewood-Paley theory on solenoids, Colloq. Math. 65 (1993), 69-82.
  • [2] D. L. Burkholder, Distribution function inequalities for martingales, Ann. Probab. 1 (1973), 19-42.
  • [3] C. Dellacherie and P.-A. Meyer, Probabilities and Potential B, North-Holland Math. Stud. 72, North-Holland, 1982.
  • [4] A. M. Garsia, Martingale Inequalities, Seminar Notes on Recent Progress, Math. Lecture Notes Ser., Benjamin, New York, 1973.
  • [5] C. Herz, Bounded mean oscillation and regulated martingales, Trans. Amer. Math. Soc. 193 (1974), 199-215.
  • [6] C. Herz, $H_p$-spaces of martingales, 0 < p ≤ 1, Z. Wahrsch. Verw. Gebiete 28 (1974), 189-205.
  • [7] D. Lepingle, Quelques inégalités concernant les martingales, Studia Math. 59 (1976), 63-83.
  • [8] D. Lepingle, Une inégalite de martingales, in: Séminaire de Probabilités XII, Lecture Notes in Math. 649, Springer, Berlin, 1978, 134-137.
  • [9] E. M. Stein, Topics in Harmonic Analysis, Princeton Univ. Press, 1970.
  • [10] F. Weisz, Duality results and inequalities with respect to Hardy spaces containing function sequences, J. Theor. Probab. 9 (1996), 301-316.
  • [11] F. Weisz, Martingale Hardy Spaces and their Applications in Fourier-Analysis, Lecture Notes in Math. 1568, Springer, Berlin, 1994.
  • [12] F. Weisz, Martingale operators and Hardy spaces generated by them, Studia Math. 114 (1995), 39-70.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv71i1p55bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.